MAUDE Adverse Event Report: ZimVie US Corp LLC ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; Dental Abutment

ZimVie US Corp LLC ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM; Dental Abutment
Catalog Number TAC2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported screw fracture.Patient came referring mobility on bridge supported by implant, doctor noticed that multi-unit screw of one of the abutments of the 3 piece-bridge fractured.Procedure was completed with a new multi-unit of height 35.2 mm.Tooth site 14.Abutment placement date: (b)(6) 2018, abutment removal date: (b)(6) 2026.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) g4: premarket identification pma/510(k) #: k013227.

Brand Name
ABUT TAPERED ONE-PIECE SCR-V 3.5MM 2MM
Common Device Name
Dental Abutment
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50816767
Report Number0001038806-2026-04830
Device Sequence Number16122309
Product Code DZE
UDI-Device Identifier00889024018419
UDI-Public(01)00889024018419(17)310305(10)4120007153
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTAC2
Device Lot Number4120007153
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight176 LB